Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
evan

accutane - just started

Recommended Posts

I've been on Accutane for 5 days now and I'm starting to notice some things. I had chapped lips on day three, but on day four it went away for some reason and right now they're fine. Today I noticed that when I put some sun block on it stung. It never usually stings when I put it on. Is this part of the drying process? I don't like the fact that if I'm going to be in the sun, I should put on sun block, but when I do so it stings. My face isnt peeling, and my lips aren't chapped anymore (they were only chapped for a day then it went away for some reason). Also, my face feels kinda hot/stingy after I cleanse and whatnot, is this normal? I'm currently on 40mg a day for 1 month.

Share this post


Link to post
Share on other sites

Well, accutane makes your skin very sensitive. Depending on how your skin was beforehand, you can see the effects faster. Like in my case, the first time I was on it, my skin was exceptionally oily and I don't recall feeling chapped lips until the second week, and the sensitivity to the sun never occurred. This second time around, my skin is not as oily and I had the effects within 2 days. Dry lips, dry nose (watch out for this one, this one sucks), prolonged healing and of course, hurting joints. By the second month you start to feel depressed too which is pretty bad.

Share this post


Link to post
Share on other sites

When I think of dry nose I think of the skin on the nose being dry, but do you mean like nosebleeds and whatnot? My skin is very oily as well.

Share this post


Link to post
Share on other sites

I've never had a nosebleed in my life so I can't say I got one myself, but it is reported that a lot of people get nosebleeds as a result of taking Accutane. I have to say that my nose is extremely sensitive now and the slightest touch will hurt (mostly because of the dry snot in my nose).

Share this post


Link to post
Share on other sites

I can relate to faster effects the second time around cellfish. They took a while to kick in first time, a few years ago. the second time around the were almost instant.

Its like its kept in my system all along, lying dorment, and retaking a couple of pills wakes it back up. This is kinda of a good a thing i guess.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×